# SDR SWAA2021021147622

- Difficulty date: February 7, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,631 hours, 31,700 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Broken
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ENGRY DOOR SLIDE STRAP BROKEN / R&R ENTRY AFT DOOR SLIDE STRAP REFF AMM 25-13-31
